RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 160–163 (Mi dan4172)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Piecewise regular solutions of difference equations, and difference potentials with density from a space of jumps

V. S. Ryaben'kii

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 517.98+519.6
Presented: О. М. Белоцерковский
Received: 04.08.1994

Citation: V. S. Ryaben'kii, “Piecewise regular solutions of difference equations, and difference potentials with density from a space of jumps”, Dokl. Akad. Nauk, 347:2 (1996), 160–163

Citation in format AMSBIB
\Bibitem{Rya96}
\by V.~S.~Ryaben'kii
\paper Piecewise regular solutions of difference equations, and
difference potentials with density from a space of jumps
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 160--163
\mathnet{http://mi.mathnet.ru/dan4172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393046}
\zmath{https://zbmath.org/?q=an:0887.39002}


Linking options:
  • http://mi.mathnet.ru/eng/dan4172
  • http://mi.mathnet.ru/eng/dan/v347/i2/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “Difference potentials analogous to Cauchy integrals”, Russian Math. Surveys, 67:3 (2012), 541–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. S. Ryabenkii, “Potentsialy dlya abstraktnykh raznostnykh skhem”, Preprinty IPM im. M. V. Keldysha, 2012, 010, 30 pp.  mathnet
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020